Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on compact sets of compact operators
on a reflexive and separable Banach space

Author: Fernando Galaz-Fontes
Journal: Proc. Amer. Math. Soc. 126 (1998), 587-588
MSC (1991): Primary 47B07, 46B99
MathSciNet review: 1443386
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for a subset of the space of compact linear operators from a separable and reflexive Banach $X$ into a Banach space $Y$ to be compact.

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné, Foundations of Modern Analysis. Academic Press, New York, 1960. MR 22:11074
  • 2. W. Rudin, Functional Analysis. Mc-Graw-Hill, New York, 1973. MR 51:1315
  • 3. K. Vala, Compact set of compact operators. Ann. Acad. Sci. Fenn. Ser. A I 351(1964), 1-9. MR 29:6333

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B07, 46B99

Retrieve articles in all journals with MSC (1991): 47B07, 46B99

Additional Information

Fernando Galaz-Fontes
Affiliation: Centro de Investigación en Matemáticas, A. P. 402, Guanajuato, Gto., C.P. 36000, Mexico

Received by editor(s): April 30, 1996
Received by editor(s) in revised form: August 26, 1996
Additional Notes: This work was partially supported by CONACyT
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society